mental-health-icon
Anxiety and depression, dizziness, faint
Sir, i would like to tell you from initial. In 2015 HOLI, I drank cannabis (bhang). Usually if i drank bhang then after some times its affect were completely fall out. But in 2015 HOLI its become severe for me and i went to doctor, he gives me medicine one of which is Zapiz .25. But after a month i again gone into depression. At the same time there was a earthquake in 2015 while i was in siliguri. After that it becomes very serious to me and i went to neurosurgeon DR. N. MAHAPATRA in dhanbad. In his observation i feel better but only upto which i take the medicine. Once i leave the medicine, it repeat again. In 2017 October 6th, i went to psychiatrist DR. NARESH VADLAMANI in hyderabad. His medicine works very well for me. Upto march my medication is continue. After i feel better and lives my life happily. On 24th August 2018 i experienced fainting, dizziness. It repeated to me very fast. Then i went local medicine store he gives me medicine for this, but again i feel like anxiety and d
535 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

consult for therapy and counseling discuss your concerns in detail with a mental health professional consult with me or any psychologist for therapy & counseling connect with me through practo. all the best. seek help for early recovery
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Hello! It's great that you're taking medication. I'd suggest you also take therapy, perhaps visit a Cognitive Hypnotherapist/NLP practitioner. They will be able to help you resolve underlying issues leading to the recurring events
Next Steps
1. continue medication 2. visit cognitive hypnotherapist/NLP practitioner
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?

This question featured in :

Reasons for fainting and dizziness
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.